# SDR 2003UALA00681

- Difficulty date: July 10, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 31,199 hours, 6,143 cycles
- Engine: Pwa PW4077
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCU FITTING CRACKED IN 3 PLACES AND RT AILERON PCU FITTING CRACKED IN 1 PLACE.   REPLACED BOTH AILERONS.
